# SDR CALA2014111901459

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 51,154 hours, 16,318 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 3017
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT TE FLAP AT 0 DESCENT, RT TE FLAP BETWEEN 0 - 1 DESCENT, WHEN SELECTED ON ARRIVAL.  PERFORMED FIM 27-59 TASK802 REPLACED TE FLAP SKEW NR 2 SENSOR IAW AMM 27-59-01 & PERFORMED FUNCTION TEST IAW AMM 27-59-00.  OFF SN3017 ON SN 1994.  ROTABLE PARTS CHANGE WAS INDICATED TT 1647116  SN OFF 03017 SENSOR, FLAPS OFF 29-2759-9-0002 3017 ON 29-2759-9-0002 1994.
